MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGENIO?; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION INGENIO?; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number K172
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Apnea (1720)
Date of Event 09/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this patient thinks his heart rate is driven up when his continuous positive airway pressure (cpap) is in use.A boston scientific technical services consultant discussed the clinical observations and precautions with this patient.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly inspected and analyzed.The device was exposed to simulated heart load conditions, and the pacing and sensing functions were tested.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.This device operated as expected during laboratory analysis and the associated investigation determined that this device appeared to exhibit an increase in the pacing rate as a result of the minute ventilation (mv) sensor response to instances where the minute ventilation (mv) sensor did not respond as expected at higher rates.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that this patient thinks his heart rate is driven up when his continuous positive airway pressure (cpap) is in use.A boston scientific technical services consultant discussed the clinical observations and precautions with this patient.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.It was reported that this device was subsequently explanted due to normal battery depletion.No adverse patient effects were reported.

Brand Name
INGENIO?
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
,
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
,
saint paul, MN 55112
6515826168
MDR Report Key8420665
Report Number2124215-2019-00643
Device Sequence Number19415128
Product Code LWP
UDI-Device Identifier00802526516818
UDI-Public(01)00802526516818(17)160123
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/23/2016
Device Model NumberK172
Device Catalogue NumberK172
Device Lot Number119491
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2019
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date03/14/2019
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale